Mental Health Moderators: AlphaMethylPhenyl
Ecoute mes conseil man ne sois pas pessimisteJ'espere que ça l'ami comme tu dit inchallah, prend soin de toi
Everyone is allowed to voice their opinion and feelings in this forum negative or positive. Please dont be so judgmental.People in this forum just complain but you have brain no ?thinking what you fucking brain all the people in this forum just thinking bad no emotion blablabla you have some emotion don't worry me I have 2 injection after I stop me too sometimes Im depress but not like in here if you don't get better don't text in this forum and shut up some people have more probleme in this world me too first month I'm not good stay in room do nothing step by step now I watch film smile found flat for work do some goal in my life psychiatrist people they fucking psychopath you cant come back in the past you need be positive me I start feel good step by step I have libido I can walk run I don't have side effect except insomnia sometimes so you need be positive !!and smart the only solution is chemical eliminate palmitate that it
This should be a sticky.Malakoff, there's no secret cure to this man. It's just waiting it out, simple as that. First four months it disperses from the crystal thingies. Next 6 to 8 months the actual drug slowly hydrolyzes in the blood. That's it! We just gotta wait till all the drug hydrolyzes and gets shit or pissed out unchanged. Then wait like another 2 to 4 weeks for the receptors to recycle. Yes even the "irreversibly antagonized" ones. Like another month and you get new ones anyway.
You have blank mindset ? no inner monologue ?
Guy who have this side effect is so much dangerous
Hello all. Day 331. No improvements. Mind still blank, no emotions, or libido. I don’t understand how so many have recovered at this point but I haven’t. It definitely depresses me. I haven’t felt reality in so long, I have just been in this maze. I really would like to feel better so that I could move forward with life. It has taken a toll on my mom and I don’t know what to do at this point. Is there anything different that you guys did that helped with recovery? & when you recovered, was it just like everything went back to normal in a moment or was it gradual?
I don’t like coming on the forum with nothing positive and I really wanted to be a recovery story at this point. But that’s just not my reality. I try to be positive everyday but at this point I really want to just die. No human deserves to be in this situation. It’s taken a toll on myself but also my family. I need some solutions seriously bc I’m almost at 11 months with no improvement and this just doesn’t seem real. There no way something should have this effect on you almost a year later.
I did the half life calculator and at this stage I should have 1.08 of invega left in my system. I thought by 2.0 the effects would go away. I don’t want to end up like rosi, and I always feared that when I joined this forum (no disrespect to her, it’s not her fault; and I believe she is doing better) but I want to return to a functional life.
I miss working, communicating with friends, smoking marijuana, working on my business, having a social life, so many things I’m missing out on from day to day. I’m tired of being in bed rest. I REALLY don’t know how much longer I can watch others live their lives while I suffer. I just dont see this as God’s Will for my life. & I pray that he would forgive me if I decide to take myself out of this life.
I got the first two shots it’s been two months and I don’t feel the same physically or mentally do you really ever end up like yourself again? And why is this even happening I’ve read through these forums but I just need some support right now
Well just wanted say I had 7 shots of 156 dosage, don't remember my loading dose, 8 months and 6 days off, and I'm enjoying music again and plying video games again, I don't find movies and and music and fun activities pointless any more, i actually look forward to hanging out with friends and find movies interesting. And I find woman attractive and can get erections.. My emotions are still not as strong as they once were tho, and I still cant cry... I'm still not pre invega self yet.. But I'm hoping by 12 months I will snap back fully
[/QUOTEGood luckWell just wanted say I had 7 shots of 156 dosage, don't remember my loading dose, 8 months and 6 days off, and I'm enjoying music again and plying video games again, I don't find movies and and music and fun activities pointless any more, i actually look forward to hanging out with friends and find movies interesting. And I find woman attractive and can get erections.. My emotions are still not as strong as they once were tho, and I still cant cry... I'm still not pre invega self yet.. But I'm hoping by 12 months I will snap back fully